# SDR SCNA20240429216

- Difficulty date: March 11, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N7907A
- Make and model: Boeing 737-83N
- Aircraft serial: 32577
- Aircraft time: 56,582 hours, 40,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE AT STA 827 LBL 32" FLOOR BEAM, UPPER FLANGE WITH ELONGATED HOLE.  REPAIRED MAIN CABIN FLOOR BEAM UPPER FLANGE SECTION STA 827 LBL 32".
